MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P LAT STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P LAT STEM SIZE 4; CEMENTLESS HIP STEM
Model Number 01.12.144
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Left hip revision surgery 5 months after the primary surgery due to infection.Cup, liner, head, and stem revised.
 
Additional Manufacturer Narrative
Batch review performed on 27 october 2021.Lot 1907008: (b)(4) items manufactured and released on 08-jan-2020.Expiration date: 2024-dec-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional items involved in the event, batch review performed on 27 october 2021.Ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot.2006698.Lot 2006698: (b)(4) items manufactured and released on 09-oct-2020.Expiration date: 2025-sep-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Mpact 01.32.156sh acetabular shell ø56 no-hole (k132879) lot.2009447.Lot 2009447: (b)(4) items manufactured and released on 26-jan-2021.Expiration date: 2026-jan-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot.2009614.Lot 2009614: (b)(4) items manufactured and released on 10-nov-2020.Expiration date: 2025-oct-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
STEM: QUADRA-P LAT STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12874256
Report Number3005180920-2021-00907
Device Sequence Number19921694
Product Code LZO
UDI-Device Identifier07630040720564
UDI-Public07630040720564
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2024
Device Model Number01.12.144
Device Catalogue Number01.12.144
Device Lot Number1907008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceWhite